# SDR HEEA078895

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,294 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Adapter
- Part number: 407340108101
- Condition: Worn
- Location: Xmsn Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION/ENGINE COUPLING ADAPTER HAS WORN SPLINES.
